MathSciNet Relay Station
MathSciNet bibliographic data
MR2257151 37L30 (35B41 35Q35 76D05)
Wang, Yejuan; Zhong, Chengkui; Zhou, Shengfan Pullback attractors of nonautonomous dynamical systems. Discrete Contin. Dyn. Syst. 16 (2006), no. 3, 587–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement